Discussions that mention lotrel

High & Low Blood Pressure board


I've been on Lotrel for about a year. Recently (3 weeks ago) my doctor increased my dosage from 5/10 to 10/20. I've noticed some urinary problems usually early in the morning only. I feel like I have to urinate badly but it takes a while to start and then it goes on forever. When I think I've finished, I urinate more. I've also noticed my ankle swelling slightly at end of day. I thought the urinary problem was related to a gynecological problem I've had but my gynecologist doesn't think so. Do you think it's from the increased dosage of Lotrel? Anyone else have a similar problem?
Lotrel and all beta blockers can relax smooth involuntary muscles. That bladder/sphincter problem can very readily be tied to the drug.

Go back to the old dosage for a couple weeks and see if it gets better.
Will call doctor today and see what he says. I don't have any of the lower dosage left so I guess if he agrees, I'll need new prescription. It's a pain the butt since I hate spending money for extra prescriptions. I just had the 10/20Lotrel filled and hardly used any......I was doubling up on the 5/10 (per doctor's instructions) until I got the higher dosage shipped to me.